Tbilisi Mathematical Journal
- Tbilisi Math. J.
- Volume 11, Issue 4 (2018), 19-34.
Semi-slant Riemannian maps from almost contact metric manifolds into Riemannian manifolds
Firstly, a generalization of Riemannian submersions, slant submersions and semi-slant submersions, we introduce semi-slant Riemannian maps from almost contact metric manifolds onto Riemannian manifolds. In this paper, we obtain some results on such maps by taking the vertical structure vector field. Among them, we study integrability of distributions and the geometry of foliations. Further, we find the necessary and sufficient conditions for semi-slant Riemannian maps to be harmonic and totally geodesic. We, also investigate some decomposition theorems and provide some examples to show the existence of the maps.
Tbilisi Math. J., Volume 11, Issue 4 (2018), 19-34.
Received: 16 December 2017
Accepted: 11 June 2018
First available in Project Euclid: 4 January 2019
Permanent link to this document
Digital Object Identifier
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C43: Differential geometric aspects of harmonic maps [See also 58E20] 53D15: Almost contact and almost symplectic manifolds
Prasad, Rajendra; Kumar, Sushil. Semi-slant Riemannian maps from almost contact metric manifolds into Riemannian manifolds. Tbilisi Math. J. 11 (2018), no. 4, 19--34. doi:10.32513/tbilisi/1546570882. https://projecteuclid.org/euclid.tbilisi/1546570882